advertisement

Childhood-diseases

Question
Posted by: | 2019/11/21

Q.

Low energy levels

Hi Doctor. My seven year old Daughter is recovering from a Chest Infection. She is on Anti Biotic’s and Celestamine. This is day four of the medication and the Temperature has settled, however She seem’s to have low energy level’s. As much as I know that it is normal to feel this way when you are sick, I would like to know how to help Her. Is there something that I can give Her to help with the energy level’s?

Expert's Reply

A.

Paediatrician
- 2019/11/25

It is common after what is probably quite a severe virus infection to have low energy levels. This is sometimes called post-viral fatigue. Also your daughter is taking Celestamine which contains an old fashioned drowsy and sleepy causing antihistamine. So it is time to stop the Celestamine now as she has had at least 5 days of this very strong medicine. Give her a good Probiotic such as Reuterina Acute. She should chew one tablet of the probiotic each day for 10 days. She would also benefit from a 4 week course of Zinplex daily

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.